# SDR AALA202402270625

- Difficulty date: February 24, 2024
- Submitted: February 27, 2024
- Operation: Air carrier
- Aircraft: N729AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33127
- Aircraft time: 39,811 hours, 4,614 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701001
- Part serial: 309500
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: 2R EMERGENCY BATTERY M33652 FAILS OP CHECK. MAINTENANCE REMOVED AND REPLACED EMERGENCY BATTERY PACK M33652 AT DOOR 2R, OPS CHECK GOOD. PER B777-3 AMM 25-21-07-000-801, AMM 33-51-06-960-802, AMM 25-21-07-400-801.
